Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 847901, 12 pages
http://dx.doi.org/10.1155/2012/847901
Review Article

Some Properties and Identities of Bernoulli and Euler Polynomials Associated with p-adic Integral on

1Department of Mathematics, Sogang University, Seoul, Republic of Korea
2Department of Mathematics, Kwangwoon University, Seoul, Republic of Korea
3Hanrimwon, Kwangwoon University, Seoul, Republic of Korea
4Division of General Education, Kwangwoon University, Seoul, Republic of Korea
5Department of Mathematics Education, Kyungpook National University, Taegu, Republic of Korea

Received 15 December 2011; Accepted 8 February 2012

Academic Editor: Ibrahim Sadek

Copyright © 2012 D. S. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate some properties and identities of Bernoulli and Euler polynomials. Further, we give some formulae on Bernoulli and Euler polynomials by using p-adic integral on .